# SDR IPXA2015091193416

- Difficulty date: August 29, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50162
- Condition: Corroded
- Location: Bs 900-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEAT TRACK, BS 900-1080, RBL 62, INBD FLANGE RADIUS AND AROUND FASTENER HOLES CORRODED.  R & R THE SEAT TRACK IAW DWG 144N5017, SHT 1, REV A.
